RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2011, Volume 4, Issue 3, Pages 344–349 (Mi jsfu192)  

This article is cited in 1 scientific paper (total in 1 paper)

Integral convergence criterion for the multiple series

Elena V. Zubchenkova

Institute of Mathematics, Siberian Federal University, Krasnoyarsk, Russia

Abstract: We proved an integral convergence criterion for the series, representing the sum of a rational function over the lattice.

Keywords: elliptic polynomial, quasi-elliptic polynomial, multiple series, Newton polytope.

Full text: PDF file (149 kB)
References: PDF file   HTML file

UDC: 517.53+517.52
Received: 18.02.2011
Received in revised form: 25.03.2011
Accepted: 10.04.2011

Citation: Elena V. Zubchenkova, “Integral convergence criterion for the multiple series”, J. Sib. Fed. Univ. Math. Phys., 4:3 (2011), 344–349

Citation in format AMSBIB
\Bibitem{Zub11}
\by Elena~V.~Zubchenkova
\paper Integral convergence criterion for the multiple series
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2011
\vol 4
\issue 3
\pages 344--349
\mathnet{http://mi.mathnet.ru/jsfu192}
\elib{http://elibrary.ru/item.asp?id=16446722}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu192
  • http://mi.mathnet.ru/eng/jsfu/v4/i3/p344

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. V. Zubchenkova, “Ob integralnom priznake skhodimosti dlya mnogomernykh ryadov Dirikhle”, Sib. elektron. matem. izv., 11 (2014), 76–86  mathnet
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:355
    Full text:72
    References:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019